# SDR CA190305014

- Difficulty date: March 5, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,819 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Part number: MS141034
- Condition: Worn
- Location: Bellcrank
- Part time: 1,410 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BEARING FOUND LOOSE IN BELL CRANK DURING ROUTINE INSPECTION. BEARING REPLACED.
